# SDR IPXA2016011897990

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 46,465 hours, 15,020 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OTBD LOWER SKIN DAMAGE, REF D563459, RT ELEVATOR OTBD LWR SKIN DAMAGETHIS IS A MAJOR REPAIR & TRANSFERRED TO NR 585516, COMPLETED REPAIR IAW EO B767-5520-59397A.  THIS CLEARS D563459.
